# SDR UPS97823664

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5240 · Service Doors
- Part: Rib
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, RIGHT HAND AFT SERVICE DOOR, UPPER AFT RIB INSIDE DOOR CRACKED.  REMOVED RIB, FABBED NEW RIB IAW DC8 SRM 52-3-1  AND 52-1-24, INSTALLED RIB IAW DC8 SRM 51-1-21 AND 51-1-20.  RIB REQUIRED HEAT TREATED, DONE IAW DC8 SRM 51-1-1.
